Alert archive / Wyoming / Tornado Warnings in 2018
Tornado Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 6, 2018, 3:45 PM MDT for 4 counties in Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2018, 3:45 PM MDT (21:45 UTC)
- Expired
- Jun 6, 2018, 4:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Big Horn County, WY, Hot Springs County, WY, Park County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 112 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1849 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
845
WFUS55 KRIW 062145
TORRIW
WYC003-017-029-043-062215-
/O.NEW.KRIW.TO.W.0007.180606T2145Z-180606T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
345 PM MDT WED JUN 6 2018
The National Weather Service in Riverton has issued a
* Tornado Warning for...
Northwestern Hot Springs County in central Wyoming...
Southwestern Big Horn County in central Wyoming...
Northwestern Washakie County in central Wyoming...
Southeastern Park County in central Wyoming...
* Until 415 PM MDT.
* At 344 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Meeteetse, moving northeast at
25 mph. A trained spotter also reported a funnel cloud with this
storm.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Hot Springs...southwestern Big Horn...northwestern
Washakie and southeastern Park Counties, including the following
locations... Badlands Overlook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.
&&
LAT...LON 4395 10875 4411 10884 4429 10841 4404 10827
TIME...MOT...LOC 2144Z 247DEG 22KT 4406 10870
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
132 follow-up statements
416
WWUS55 KRIW 062202
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
402 PM MDT WED JUN 6 2018
WYC003-017-029-043-062215-
/O.CON.KRIW.TO.W.0007.000000T0000Z-180606T2215Z/
Hot Springs-Big Horn-Washakie-Park-
402 PM MDT WED JUN 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHWESTERN HOT SPRINGS...SOUTHWESTERN BIG HORN...NORTHWESTERN
WASHAKIE AND SOUTHEASTERN PARK COUNTIES...
At 358 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Meeteetse, moving northeast at 15 mph.
Latest radar indications show that the possible tornado has moved
into extreme southeast Park County near Squaw Teats Road and heading
towards extreme northwest Washakie and extreme southwest Big Horn
County.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Hot Springs...southwestern Big Horn...northwestern
Washakie and southeastern Park Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4398 10865 4414 10877 4420 10862 4426 10848
4404 10830
TIME...MOT...LOC 2158Z 242DEG 12KT 4410 10862
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
13435
WWUS55 KRIW 062210
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
410 PM MDT WED JUN 6 2018
WYC003-029-062218-
/O.CAN.KRIW.TO.W.0007.000000T0000Z-180606T2215Z/
Big Horn-Park-
410 PM MDT WED JUN 6 2018
...THE TORNADO WARNING FOR SOUTHWESTERN BIG HORN AND SOUTHEASTERN
PARK COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 4404 10834 4399 10862 4408 10872 4408 10856
4409 10855 4417 10855 4417 10848
TIME...MOT...LOC 2208Z 225DEG 13KT 4407 10862
$$
WYC017-043-062215-
/O.CON.KRIW.TO.W.0007.000000T0000Z-180606T2215Z/
Hot Springs-Washakie-
410 PM MDT WED JUN 6 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHWESTERN HOT SPRINGS AND NORTHWESTERN WASHAKIE COUNTIES...
At 408 PM MDT, a severe thunderstorm capable of producing a tornado
was located 13 miles southeast of Meeteetse, moving northeast at 15
mph. Another possible tornado was in extreme southeast Park County
moving into southwest Washakie County and far southwest Big Horn
County.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Hot Springs and northwestern Washakie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4404 10834 4399 10862 4408 10872 4408 10856
4409 10855 4417 10855 4417 10848
TIME...MOT...LOC 2208Z 225DEG 13KT 4407 10862
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 6, 1:40 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 6, 1:40 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Riverton WY 140 PM MDT Wed Jun 6 2018 .SHORT TERM...(This evening through Saturday) Issued at 1250 PM MDT Wed Jun 6 2018 The cold front snuck through areas east of the divide overnight while everyone was sleeping without any fanfair. What this front did was lay down the ground work for potentially strong thunderstorm activity with a potent sfc based moisture field. Sfc dew points are in the mid and upper 50s across much of the area east of the divide. The first shortwave we will experience across the CWA today that was over SLC this morning is already producing lightning along the Teton/Sublette County line. However, dew points are in the upper 20s and 30s west of the divide where capes will be lower. This shortwave should arrive east of the divide between 22Z and 23Z this afternoon where it will bisect the front as it enters the slight risk area over Central Wyoming east of the divide where the juicier dew points are in place. Capes will be as high as 2500 to 3000 across this area where large hail and damaging winds are a strong possibility in some areas. The shortwave to follow that was over Southern utah earlier today will be arriving in Central Wyoming around 03Z this evening. This shortwave has cooler air aloft asct with it. Therefore, the strongest thunderstorm activity for the day will likely occur early this evening, east of the divide. Even areas like Casper that earlier had a broken deck of post frontal stratocu cleared out by 11 am this morning. So this area will likely have the toughest time breaking the cap this afternoon,.so it appears that areas of Central Wyoming west of the Casper Arch and the Big Horn Mtns stand the best chance of seeing any thunderstorms that become potentially severe as the cap is weaker there, yet dew points are fairly high. Wind directional shear is expected given the low level south/southeast winds but the wind speed will be lacking so the tornado threat is fairly minimal. T storms should persist after midnight tonight as this last shortwave tracks across our northeast zones. On Thursday, our northern zones will be under a slight risk as the area of ample mstr/instability/"ring of fire" shifts northeast as does the sfc front with the added element of the dry line moving in from the southwest. Otherwise, hot and dry weather will become established as the upper high over the South central United States begins to build in from the south. For the rest of the week, Friday and Saturday, the weather will trend toward warm to hot and dry with the min RH 10 to 15 percent across the zones across the south half of the CWA. Many areas east of the divide should reach the low 90s by Saturday along with a gradual increase in southwesterly breezes. .LONG TERM...(Saturday night through Wednesday) Issued at 1250 PM MDT Wed Jun 6 2018 Hot and windy to start this period with elevated fire weather threat with very low rh's, very warm temps and very low rh's. Negatively tilted trough clips the nwrn corner on Sunday with risk of some stronger tstms. Cold front swings across on Sunday with strong sw wind ahead of it and w through n behind it. Front will be dry for most of the area except the far north. Monday will be not as warm but still quite dry and windy with continued elevated fire weather threat. Generally dry wly flow Tuesday through Wednesday with mild temps. Some model differences show up by the end on whether another disturbance approaches from the w/nw or maybe even some moisture around the periphery of the over the srn high plains but will keep a generally dry and warm forecast going. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 1250 PM MDT Wed Jun 6 2018 Widely scattered to scattered thunderstorms are expected through this evening, some of which may be quite strong to severe (with large hail potential and 60 mph or greater wind gusts). The strongest storms will be east of the divide. Most of this activity should be east of the area by 06z Thursday. Some MVFR ceilings and patchy fog may develop east of the Divide, especially along and east of Interstate 25 as skies clear early Thursday morning. Thursday will be much drier with only isolated thunderstorms possible across the north. A strong storm is possible in northern Johnson County Thu afternoon. && .FIRE WEATHER... Issued AT 1250 PM MDT Wed Jun 6 2018 A weather system will cross the area today and bring late afternoon and evening showers and thunderstorm, mainly to the northern half of the state. Some storms could become strong to severe with large hail and damaging winds, especially in the Big Horn Basin and Johnson County. Relative humidity will fall under 15 percent in southern Wyoming, but remain above critical levels elsewhere. The minimum relative humidity will be down around 10 to 15 percent Thursday in the southern zones. Mixing and smoke dispersal will range from fair in some of the basins to excellent in southeastern Sweetwater County. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lipson LONG TERM...Skrbac AVIATION...Skrbac FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 6, 1:21 AM MDT, 14 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 121 AM MDT Wed Jun 6 2018 WYZ001>020-022>030-071200- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 121 AM MDT Wed Jun 6 2018 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Isolated to scattered afternoon and evening thunderstorms. Some storms will likely become severe in northern and eastern areas with large hail and damaging winds the main threat. The main areas of concern will be the Big Horn Basin, Johnson County and northern Fremont County. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thursday...Isolated to widely scattered thunderstorms over northern areas. A few strong thunderstorms possible mainly over the northern Big Horn Basin and Johnson County. Friday...Isolated afternoon and evening thunderstorms mainly over the north. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report wind gusts over 45 mph and hail. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 6, 2:37 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Riverton WY
237 PM MDT WED JUN 6 2018
WYZ003-005-062100-
Cody Foothills-Southwest Big Horn Basin-
237 PM MDT WED JUN 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS AND EAST
CENTRAL PARK COUNTIES UNTIL 300 PM MDT...
At 237 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Meeteetse, moving northeast at 5 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern Hot
Springs and east central Park Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.
&&
LAT...LON 4415 10868 4414 10866 4416 10863 4415 10862
4416 10859 4412 10855 4408 10855 4408 10852
4404 10849 4402 10849 4397 10870 4398 10872
4399 10882 4410 10893 4427 10871
TIME...MOT...LOC 2037Z 234DEG 5KT 4407 10878
13Special weather statement, Jun 6, 2:48 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Riverton WY
248 PM MDT WED JUN 6 2018
WYZ003-004-062130-
North Big Horn Basin-Cody Foothills-
248 PM MDT WED JUN 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL
330 PM MDT...
At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Meeteetse, moving northeast at 25 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Meeteetse around 255 PM MDT.
Meeteetse Rim around 310 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4406 10902 4421 10911 4430 10899 4445 10858
4426 10857
TIME...MOT...LOC 2047Z 216DEG 20KT 4416 10899
BourqueSpecial weather statement, Jun 6, 2:50 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Riverton WY 250 PM MDT WED JUN 6 2018 WYZ003-004-062115- North Big Horn Basin-Cody Foothills- 250 PM MDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm just south of Cody. This storm was nearly stationary or drifting slightly off to the northeast. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Cody around 315 PM MDT. Other locations impacted by this storm include Oregon Basin Natural Gas Processing Plant, Cody Koa Campground, Spirit Mountain U S Bureau Of Reclamation Power Plant and Cody Yellowstone Regional Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Riverton. && LAT...LON 4432 10896 4441 10917 4462 10903 4437 10863 TIME...MOT...LOC 2049Z 211DEG 4KT 4443 10902 13
Special weather statement, Jun 6, 3:07 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Riverton WY 307 PM MDT WED JUN 6 2018 WYZ002-016-062130- Upper Wind River Basin-Absaroka Mountains- 307 PM MDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT AND SOUTH CENTRAL PARK COUNTIES UNTIL 330 PM MDT... At 306 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 13 miles northeast of Pinnacle Buttes to 11 miles northeast of Dubois. Movement was northeast at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. These storms will remain over mainly rural areas of northwestern Fremont and south central Park Counties, including the following locations... Double Cabin Campground. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Riverton. Persons in campgrounds should consider seeking sturdy shelter until these storms pass. && LAT...LON 4433 10974 4387 10916 4359 10948 4394 10992 TIME...MOT...LOC 2106Z 208DEG 22KT 4392 10984 4368 10953 13
Special weather statement, Jun 6, 3:20 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Riverton WY
320 PM MDT WED JUN 6 2018
WYZ003>005-062145-
North Big Horn Basin-Cody Foothills-Southwest Big Horn Basin-
320 PM MDT WED JUN 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS AND
EAST CENTRAL PARK COUNTIES UNTIL 345 PM MDT...
At 319 PM MDT, Doppler radar was tracking a strong thunderstorm near
Meeteetse, moving northeast at 5 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central Hot
Springs and east central Park Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.
&&
LAT...LON 4418 10843 4417 10845 4417 10855 4411 10855
4401 10872 4410 10894 4433 10883
TIME...MOT...LOC 2119Z 208DEG 6KT 4412 10879
13Local storm report, Jun 6, 3:40 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
340 PM MDT WED JUN 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 8 SE MEETEETSE 44.07N 108.76W
06/06/2018 HOT SPRINGS WY TRAINED SPOTTER
&&
AEMThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:04 PM MDT | Special Weather Statement | RIW | Hot Springs | 26 min |
| Jun 6, 2:31 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 6, 2:37 PM MDT | Special Weather Statement | RIW | Hot Springs | 23 min |
| Jun 6, 2:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 6, 2:50 PM MDT | Special Weather Statement | RIW | Park | 25 min |
| Jun 6, 3:07 PM MDT | Special Weather Statement | RIW | 23 min | |
| Jun 6, 3:18 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 27 min |
| Jun 6, 3:20 PM MDT | Special Weather Statement | RIW | Hot Springs | 25 min |
| Jun 6, 3:50 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 6, 4:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 6, 4:16 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Park, Washakie | 29 min |
| Jun 6, 4:17 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 28 min |
| Jun 6, 4:38 PM MDT | Special Weather Statement | RIW | Natrona | 37 min |
| Jun 6, 4:48 PM MDT | Severe Thunderstorm Warning | RIW | Park | 27 min |
| Jun 6, 4:49 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 26 min |
| Jun 6, 4:50 PM MDT | Special Weather Statement | RIW | 40 min | |
| Jun 6, 5:02 PM MDT | Special Weather Statement | RIW | Teton | 28 min |
| Jun 6, 5:27 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Jun 6, 5:39 PM MDT | Special Weather Statement | RIW | Teton | 36 min |
| Jun 6, 5:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 6, 5:50 PM MDT | Special Weather Statement | RIW | Big Horn | 40 min |
| Jun 6, 5:57 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 48 min |
Nearby
Tornado Warnings in Wyoming, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.